Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 600, NWS Atlanta, GA

September 14, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 14, 2023, 2:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2023, 2:46 PM EDT (18:46 UTC)
Expired
Sep 14, 2023, 3:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Lamar County, GA, Monroe County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS52 KFFC 141846
SVRFFC
GAC035-171-207-255-141930-
/O.NEW.KFFC.SV.W.0600.230914T1846Z-230914T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
246 PM EDT Thu Sep 14 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Spalding County in west central Georgia...
  Central Monroe County in central Georgia...
  Southwestern Butts County in central Georgia...
  Eastern Lamar County in west central Georgia...

* Until 330 PM EDT.

* At 245 PM EDT, a severe thunderstorm was located over Chappel Mill,
  or 9 miles east of Griffin, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Barnesville, Forsyth, Milner, Orchard Hill, Goggins, Berner,
  McKibben, Brent, Chappel Mill, High Falls State Park, Blount,
  Liberty Hill, Collier, Johnstonville, and Juliette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3330 8412 3330 8407 3315 8382 3313 8382
      3311 8380 3297 8385 3294 8405 3320 8425
TIME...MOT...LOC 1845Z 317DEG 13KT 3321 8412 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
223 
WWUS52 KFFC 141917
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Thu Sep 14 2023

GAC255-141925-
/O.CAN.KFFC.SV.W.0600.000000T0000Z-230914T1930Z/
Spalding GA-
317 PM EDT Thu Sep 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPALDING COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3318 8414 3318 8413 3319 8412 3327 8401
      3315 8382 3313 8382 3311 8380 3297 8385
      3294 8405 3314 8420
TIME...MOT...LOC 1915Z 317DEG 13KT 3313 8403 

$$

GAC035-171-207-141930-
/O.CON.KFFC.SV.W.0600.000000T0000Z-230914T1930Z/
Monroe GA-Butts GA-Lamar GA-
317 PM EDT Thu Sep 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL MONROE...SOUTH CENTRAL BUTTS AND EASTERN LAMAR
COUNTIES...

At 315 PM EDT, a severe thunderstorm was located near High Falls
State Park, or 8 miles northwest of Forsyth, moving southeast at 15
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Barnesville, Forsyth, Milner, Goggins, Berner, Brent, Chappel Mill,
High Falls State Park, Blount, Liberty Hill, Collier, Johnstonville,
and Juliette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3318 8414 3318 8413 3319 8412 3327 8401
      3315 8382 3313 8382 3311 8380 3297 8385
      3294 8405 3314 8420
TIME...MOT...LOC 1915Z 317DEG 13KT 3313 8403 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
339 
WWUS52 KFFC 141925
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Thu Sep 14 2023

GAC035-171-207-141935-
/O.EXP.KFFC.SV.W.0600.000000T0000Z-230914T1930Z/
Monroe GA-Butts GA-Lamar GA-
325 PM EDT Thu Sep 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE...SOUTH CENTRAL
BUTTS AND EASTERN LAMAR COUNTIES WILL EXPIRE AT 330 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3318 8414 3318 8413 3319 8412 3327 8401
      3315 8382 3313 8382 3311 8380 3297 8385
      3294 8405 3314 8420
TIME...MOT...LOC 1925Z 317DEG 13KT 3311 8401 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 1:37 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 14, 1:37 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
137 PM EDT Thu Sep 14 2023

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Friday)
Issued at 456 AM EDT Thu Sep 14 2023

Key Messages:

 - Patchy fog has developed overnight in portions of central
   Georgia, especially around rivers and other bodies of water.
   SPS for patchy dense fog will be issued through morning hours.

 - Scattered thunderstorms possible again today, tonight, and
   tomorrow across much of north and central Georgia. Severe chances
   are low, but a few strong storms capable of strong winds and
   small hail are possible.

Today:

Patchy dense fog is being measured at various stations across
central Georgia this morning. Satellite shows shallow westward
advection of moisture across much of the CWA with a stalled boundary
in place very close to the I-85 corridor. The Nighttime Microphysics
product highlights fog that appears to be forming mostly on our
larger bodies of water (lakes and rivers) in central Georgia and
then being advected westward from there. Given trends and that the
area remains mostly clear of thicker cloud cover, have issued an SPS
for patchy dense fog. Take it easy out there this morning, as
visibilities may quickly drop to near zero in spots while driving.

For north Georgia, that stalled boundary is isentropically lifting
the moisture overrunning it giving us some morning cloud cover.
Cloud cover will likely burn off with morning sunlight. Diurnal
convection will be possible again this afternoon across much of the
CWA, though best chances should be across central Georgia where
better moisture is available. Average MUCAPE values in the HREF
ensemble are around 1500 J/kg in central Georgia, lowering as you
get towards north Georgia. Combined with not much in the way of
shear, not expecting anything too spicy today once again, though
won't rule out something strong in central Georgia.

Tonight:

Hurricane Lee will continue its northward acceleration off
the eastern seaboard, and when combined with the sfc high pressure
to the north, will bring an actual backdoor/wedge front that will
have a more continental (less moist) airmass that drives into parts
of the CWA. HRRR in particular has been aggressive with firing up
some overnight convection along that boundary, though the
placement seems to be changing a bit run to run. Have left some
PoPs in place during the early morning hours along and south of
I-20 as a result.

Friday:

Placement of the backdoor front will determine storm chances. Those
south and west of it will have thunderstorm chances - those behind
it will likely be dry. Have bisected the CWA with PoPs from NW to
SE, increasing chances as you move to the SW to represent confidence
in where boundary may be. Expect this to be refined a bit more with
later forecast issuances. The good news is that instability looks to
be even less than Thursday, so severe chances should remain low,
even with forcing of front.

Lusk

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 456 AM EDT Thu Sep 14 2023

Key Messages:

 - Scattered thunderstorms are expected near the Georgia Alabama
   border on Saturday.

 - A cold front should result in more widespread rainfall and
   thunderstorm activity on Sunday.

Over the Weekend:

For Saturday the main concern will be the potential for
thunderstorms in northwest Georgia and along the Georgia Alabama
border. The main driver of any convection should be a weak shortwave
tracking through the Tennessee Valley as it interacts with a south
to north instability axis along the Georgia Alabama border. With the
shortwave likely arriving in the afternoon the peak storm potential
should correspond with peak heating. Thus the greatest storm risk
should be between 2 PM and 8 PM, though storms may occur outside
this time window. Though shear and mid level lapse rates will
probably be lacking, there may be enough instability (1500-2500
j/kg) to support a limited downburst wind threat.

A more pronounced upper level trough and well defined cold front
will sweep into the region Sunday. The trend towards a quicker
frontal passage/trough axis arrival has continued over the last
couple of model runs. There is now a legitimate chance (20-40%) for
convection to be ongoing in northwest or western Georgia as soon as
Sunday morning. If this holds, the timing could limit the potential
for stronger storms to portions of central and eastern Georgia where
diurnal heating may be maximized Sunday afternoon. In any case it
looks like storms could be fairly widespread in the region Sunday,
and anyone with outdoor activities should plan for possible
interruptions.

On the whole the temperature forecast through the weekend remains
unchanged. We continue to anticipated highs in the 78 to 83 degree
range for most areas Saturday and Sunday. As is typically the case
the mountains of north Georgia will be a bit cooler (highs in the
mid 70s). Highs over central Georgia could also sneak into the upper
80s on Sunday if cloud cover isn't to widespread.

Pondering on Next Week:

After the weekend trough moves through the region should be left
with uneventful weather to start the upcoming workweek. Both the EPS
and GEFS means bottom out PW values around 0.75 inches on Tuesday.
If this occurs it would limit instability and keep the region dry.
Confidence in the precipitation forecast decreases beyond Tuesday.
Though the timing in the models looks like a dart board being
targeted by a tipsy sailor, there are signals for weak troughing
over the Southeast some time between Wednesday and Friday. Depending
on how this pans out we could see storm chances return to the region
during the second half of the workweek. The temperature guidance
keeps highs in the 80s for all of next week. Per the NBM 25th to
75th percentiles, the range of potential highs would be 82 to 87
degrees all week. We didn't see any compelling reasons to deviate
from these values, thus our forecast remains very close to the base
NBM output.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 129 PM EDT Thu Sep 14 2023

SHRA/TSRA have begun developing near ATL/CSG TAF sites with
coverage expected to continue to increase through the afternoon.
Coverage will be maximized through 00Z before diminishing
somewhat. However, a lingering boundary will provide the potential
for additional SHRA/TSRA development after 06Z. Cigs will be VFR
outside of SHRA/TSRA, mainly 3500-5000 ft. Potential for MVFR cigs
increases after 09-11Z. Winds will remain E from 5-10 kts.

//ATL Confidence...18Z Update...
Medium confidence on cigs and overnight shra/trsa coverage.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  79  60  80 /  30  20  10  10
Atlanta         66  80  64  80 /  30  30  10  20
Blairsville     58  75  57  75 /  30  10  10  30
Cartersville    66  80  64  80 /  30  20  10  30
Columbus        69  83  68  82 /  40  60  30  40
Gainesville     65  78  62  78 /  30  10  10  20
Macon           68  81  65  81 /  50  50  10  10
Rome            64  83  65  81 /  20  20  20  40
Peachtree City  65  80  63  79 /  30  40  10  20
Vidalia         71  83  65  83 /  40  50  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....Albright
AVIATION...RW
Hazardous weather outlook, Sep 14, 4:21 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
421 AM EDT Thu Sep 14 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
421 AM EDT Thu Sep 14 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected today. The greatest storm
coverage should occur in central Georgia and over the mountains
of northern Georgia. An isolated storm with strong or severe
downburst winds may occur. The peak period for storm activity
should be between 3 PM and 9 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms will occur in the region
Friday, Saturday and Sunday. A couple of strong or severe storms
can't be ruled out, but widespread severe weather is not
anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 14, 1:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Thu Sep 14 2023

GAZ033-045-055-141815-
North Fulton GA-Clayton GA-DeKalb GA-
142 PM EDT Thu Sep 14 2023

...A strong thunderstorm will impact portions of southwestern DeKalb,
central Fulton and north central Clayton Counties through 215 PM
EDT...

At 142 PM EDT, a strong thunderstorm was over Grant Park-Zoo Atlanta,
or near Atlanta, moving southeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, Grant Park-Zoo Atlanta,
Belvedere Park, Candler-Mcafee, Midtown, Druid Hills, West End, Sweet
Auburn, Turner Field, Kirkwood, Cascade Heights, Lakewood Park,
Conley, East Lake, Gresham Park, Little Five Points, and Atlantic
Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3380 8442 3375 8425 3362 8434 3365 8438
      3365 8435 3366 8436 3369 8444 3372 8448
TIME...MOT...LOC 1742Z 295DEG 6KT 3372 8437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 14, 2:27 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Thu Sep 14 2023

GAZ056>058-070-071-141900-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Henry GA-
227 PM EDT Thu Sep 14 2023

...A strong thunderstorm will impact portions of eastern Spalding,
northwestern Monroe, south central Henry, southwestern Butts and
northern Lamar Counties through 300 PM EDT...

At 227 PM EDT, a strong thunderstorm was near Walker Mill, or near
Griffin, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Barnesville, Locust Grove, Milner, Orchard Hill, East
Griffin, Goggins, Walker Mill, McKibben, Chappel Mill, High Falls
State Park, Blount, Liberty Hill, and Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3336 8411 3318 8390 3302 8412 3317 8425
      3319 8425 3319 8427 3322 8431
TIME...MOT...LOC 1827Z 320DEG 15KT 3324 8416

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 14, 2:28 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Thu Sep 14 2023

GAZ053-054-056-067-068-141900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Thu Sep 14 2023

...A strong thunderstorm will impact portions of southwestern
Spalding, south central Fayette, northeastern Meriwether,
northwestern Pike and southeastern Coweta Counties through 300 PM
EDT...

At 228 PM EDT, a strong thunderstorm was near Hollonville, or 11
miles northwest of Zebulon, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Zebulon, Senoia, Brooks, Williamson, Haralson, Gay, Concord, Starrs
Mill, Hilltop, Hollonville, Alvaton, Rover, Digbey, and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3320 8469 3333 8451 3318 8427 3301 8447
TIME...MOT...LOC 1828Z 313DEG 12KT 3320 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 14, 2:41 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Thu Sep 14 2023

GAZ045-046-048-055-057-141915-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
241 PM EDT Thu Sep 14 2023

...A strong thunderstorm will impact portions of southwestern
Rockdale, south central DeKalb, Henry, northeastern Clayton and
southwestern Newton Counties through 315 PM EDT...

At 240 PM EDT, a strong thunderstorm was over Hidden Valley Park, or
8 miles northeast of Jonesboro, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Stockbridge, Morrow, Lake City, Lake Spivey, Blacksville,
Rex, Ola, Richardson Park, Ellenwood, Hidden Valley Park, Panola
Mountain State Park, Flippen, Kelleytown, and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3358 8436 3369 8419 3350 8398 3338 8404
      3338 8420
TIME...MOT...LOC 1840Z 322DEG 18KT 3358 8422

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 1:42 PM EDTSpecial Weather StatementFFCFulton33 min
Sep 14, 1:55 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton50 min
Sep 14, 2:27 PM EDTSpecial Weather StatementFFCLamar33 min
Sep 14, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Sep 14, 2:41 PM EDTSpecial Weather StatementFFCHenry34 min
Sep 14, 3:22 PM EDTSpecial Weather StatementFFCButts, Henry23 min
Sep 14, 3:32 PM EDTRiver Flood WarningFFCDeKalb113 min
Sep 14, 4:25 PM EDTSpecial Weather StatementFFCHouston35 min
Sep 14, 5:09 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski, Twiggs51 min
Sep 14, 6:05 PM EDTSpecial Weather StatementFFCLaurens25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.